Advertisement

Mathematische Annalen

, Volume 315, Issue 2, pp 205–249 | Cite as

Rational dependence of smooth and analytic CR mappings on their jets

  • M.S. Baouendi
  • P. Ebenfelt
  • Linda Preiss Rothschild
Original article
Mathematics Subject Classification (1991):32H02 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • M.S. Baouendi
    • 1
  • P. Ebenfelt
    • 2
  • Linda Preiss Rothschild
    • 1
  1. 1.Department of Mathematics, 0112, University of California at San Diego, La Jolla, CA 92093-0112, USA (e-mail: sbaouendi@ucsd.edu/lrothschild@ucsd.edu) US
  2. 2.Department of Mathematics, Royal Institute of Technology, S-100 44 Stockholm, Sweden (e-mail: ebenfelt@math.kth.se) SE

Personalised recommendations